# SDR SWAA021024

- Difficulty date: May 11, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 27,544 hours, 24,590 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 65C2638427A
- Part serial: 378928M
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, FOUND LT ELEVATOR TAB CRACKED AT NR 1 HINGE CUT OUT.  REMOVED AND REPLACED ELEVATOR TAB PER MM.
